MAUDE Adverse Event Report: COVIDIEN LP BARRX BNX; BIOPSY NEEDLE

COVIDIEN LP BARRX BNX; BIOPSY NEEDLE
Model Number DSN-22-01
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pancreatitis (4481)
Date of Event 11/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after fine needle biopsy (fnb) and fine needle aspiration (fna) procedure, a patient had a complication of pancreatitis and severe bleeding which led to extended hospitalization.
 
Additional Manufacturer Narrative
D10 concomitant product: dsc-22-01, dsc-22-01 sharkcore bio sys 22g ss ndl (lot#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: a2(age at event), a3a, b2, b3, b5, g3, h6 correction: b1 additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that after fine needle biopsy (fnb) 22g 2 passes, patient had bleeding with clips and adrenaline used for management.Intraluminal bleeding, intra-procedural hemostasis with 1:20,000 adrenaline solution 4ml and 2 clips.Patient final diagnosis head pancreatic solid-cystic mixed 3, 2cm lesion-microcystic adenoma.

Brand Name
BNX
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
COVIDIEN LP BARRX
covidien gi solutions
sunnyvale CA 94085 4022
Manufacturer (Section G)
COVIDIEN LP BARRX
covidien gi solutions
sunnyvale CA 94085 4022
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21137984
Report Number3004904811-2025-00010
Device Sequence Number6824887
Product Code FCG
UDI-Device Identifier00855208005018
UDI-Public00855208005018
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K103668
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDSN-22-01
Device Catalogue NumberDSN-22-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age80 YR
Patient SexMale